# SDR USAASB00356

- Difficulty date: December 25, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 91238071
- Condition: Intermittent
- Location: Ee Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MCO - FLT 82 - AIRCRAFT WAS TAXIING OUT FROM MCO WHEN THE CREW REALIZED THAT THE STABILIZER TRIM WAS NOT WORKING.  CAPTAIN RESET THE CIRCUIT BREAKERS AND THE STABILIZER TRIM BEGAN WORKING FINE.  DURING CLIMB-OUT, CAPTAIN TRIED TO TRIM STABILIZER ELECTRICALLY, BUT IT WOULD NOT NOVE FROM EITHER YOKE SWITCH.  CIRCUIT BREAKERS FOR ACTUATOR AND CONTROL WERE BOTH SET.  CAPTAIN TRIMMED STABILIZER MANUALLY AND RETURNED TO FIELD AT MCO.  WHILE ON BASE LEG, ELECTRIC TRIM STARTED TO WORK NORMALLY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX COULD NOT DUPLICATE PROBLEM.  REMOVED AND REPLACED THE R64 MAIN STABILIZER CONTROL RELAY AS PRECAUTIONARY.  PERFORMED OPERATIONAL CHECK PER MM 27-41-00.  O
